# SDR AALA202406106314

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N957XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8246
- Aircraft time: 17,283 hours, 4,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE INOPERATIVE. REPLACED BATTERIES IN AFT MEGAPHONE.
